# SDR V0XR201305310190

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 25,293 hours, 18,150 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER COCKPIT BULKHEAD WEB CORRODED AT FS 280.   REPAIRED BULKHEAD WEB IAW 670-53-11-594 REV. A.
